# SDR RRXA000181

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FIRE WARNING ON NR 4 ENGINE ON TAKEOFF (ALTITUDE 1500 FT AGL AT TAKEOFF POWER OF 1.89 EPR) ENGINE SHUT DOWN IN FLIGHT. CK'D FOR PNEUMATIC LEAKS, CK'D FIRE LOOPS, CLEANED ALL CONNECTORS.  SUSPECT DEICING FLUID CONTAMINATED LOOP CONNECTIONS.  ENG RUN CHECKS GOOD.
